Author Topic: Cross-Over to Valium Support Thread  (Read 68632 times)

[Buddie]

Re: Cross-Over to Valium Support Thread
« Reply #1380 on: September 17, 2020, 10:31:37 pm »
Anyone know anyone or know how to cross over from zopiclone to Valium? It's not for me. I'm asking to help another buddie
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Cross-Over to Valium Support Thread
« Reply #1381 on: September 17, 2020, 10:47:18 pm »
Anyone know anyone or know how to cross over from zopiclone to Valium? It's not for me. I'm asking to help another buddie

I'm sorry, I don't know what that is?   
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Cross-Over to Valium Support Thread
« Reply #1382 on: September 17, 2020, 11:29:57 pm »
Anyone know anyone or know how to cross over from zopiclone to Valium? It's not for me. I'm asking to help another buddie

I'm sorry, I don't know what that is?

Itís a z-drug.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Cross-Over to Valium Support Thread
« Reply #1383 on: September 17, 2020, 11:31:45 pm »
Yes a Z drug.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Cross-Over to Valium Support Thread
« Reply #1384 on: September 18, 2020, 12:38:08 am »
New member to group here.  A few months ago, I "hit a wall" and crossed to Diazepam. At first I got drowsy, which actually was welcomed as I'd not been getting sleep. However as this has progressed the drowsiness is gone and just deal with maybe 4 or 5 hours of sleep/night. 
At higher doses of Diazepam the taper was relatively smooth (some rough spots), but now that I'm at 8.5 mg V/day..... the pins/needles flare just before the next dose (morning and evening).  It's possible that I need to slow down or dose 3x/day - currently I'm apprehensive about taking a midday dose.
Any feedback is welcome.
Breck
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Cross-Over to Valium Support Thread
« Reply #1385 on: September 18, 2020, 01:03:34 am »
Yes a Z drug.

Thanks to you and kit for asking. Looks like Iíll just have to dive in the deep end of the pool and find out for myself. Not many people have done it by the sounds x
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Cross-Over to Valium Support Thread
« Reply #1386 on: September 18, 2020, 01:05:25 am »
Hi Breck nice to meet you. I think you could benefit from asking in the taper help thread. I'm not familiar with anything but Ambien ( Z drug). I wish you the best in your taper.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Cross-Over to Valium Support Thread
« Reply #1387 on: September 18, 2020, 01:21:32 am »
Breck, I think slowing down or holding will do you a lot of good. Valium has a sufficiently long half-life that dosing 3x a day is really unnecessary unless you are an ultra-rapid metabolizer (the only way you would know is through genetic testing).
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Cross-Over to Valium Support Thread
« Reply #1388 on: September 18, 2020, 11:17:38 am »
New member to group here.  A few months ago, I "hit a wall" and crossed to Diazepam. At first I got drowsy, which actually was welcomed as I'd not been getting sleep. However as this has progressed the drowsiness is gone and just deal with maybe 4 or 5 hours of sleep/night. 
At higher doses of Diazepam the taper was relatively smooth (some rough spots), but now that I'm at 8.5 mg V/day..... the pins/needles flare just before the next dose (morning and evening).  It's possible that I need to slow down or dose 3x/day - currently I'm apprehensive about taking a midday dose.
Any feedback is welcome.
Breck

Hey Breck, just looking at your taper history with the V, imo, you probably need to slow down.
Valium has a long half life, so you could add another dose, but I really am not sure that would help.  You have been tapering at a pretty fast clip and I think it has caught up with you.   Try holding and giving your brain and central nervous system an opportunity to stabilize with your taper.   It may take awhile but it will eventually make your symptoms tolerable and hopefully you can start tapering at a slower rate .  I know you may want to get off this as fast as possible, but you really need to slow down, how you end your taper is very important.  If you fly off, having rough symptoms, you are probably going to have a rough time afterward.  Taking the time now can help you even that out and hopefully have an easier time when you come off the benzo.   Good luck no matter what you decide.
[...] 🍀
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Cross-Over to Valium Support Thread
« Reply #1389 on: September 18, 2020, 12:24:00 pm »
Apparently I'm an "get off this stuff ASAP guy", thus all of last year wasn't pleasant.  By going too fast last year, it threw me into a 6 month stalemate until stabilizing.  By crossing over to V, in general I feel better, the cuts aren't as harsh (as K). However even diazepam doesn't come without challenges. Slowing down certainly is a better idea than spending several months holding on one dose (again).
I appreciate everyone's input. You guys are great !
Breck
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.